A1 Journal article (refereed)
Admissibility versus Ap-Conditions on Regular Trees (2020)


Nguyen, K. N., & Wang, Z. (2020). Admissibility versus Ap-Conditions on Regular Trees. Analysis and Geometry in Metric Spaces, 8(1), 92-105. https://doi.org/10.1515/agms-2020-0110


JYU authors or editors


Publication details

All authors or editorsNguyen, Khanh Ngoc; Wang, Zhuang

Journal or seriesAnalysis and Geometry in Metric Spaces

ISSN2299-3274

eISSN2299-3274

Publication year2020

Publication date17/08/2020

Volume8

Issue number1

Pages range92-105

PublisherDe Gruyter

Publication countryGermany

Publication languageEnglish

DOIhttps://doi.org/10.1515/agms-2020-0110

Publication open accessOpenly available

Publication channel open accessOpen Access channel

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/71569

Web address of parallel published publication (pre-print)https://arxiv.org/abs/1912.12944


Abstract

We show that the combination of doubling and (1, p)-Poincaré inequality is equivalent to a version of the Ap-condition on rooted K-ary trees.


Keywordscomplex analysispotential theoryfunctional analysis

Free keywordsAp-condition; doubling measure; Poincaré inequality; regular tree


Contributing organizations


Related projects


Ministry reportingYes

Reporting Year2020

JUFO rating1


Last updated on 2024-03-04 at 18:45